# SDR SWAA2021072738518

- Difficulty date: December 8, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Plate
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS DOOR 323AL PLATE AT VERTICAL STABILIZER (1 EA) / REPLACED ACCESS DOOR 323AL PLATE AT VERTICAL STABILIZER IAW SRM B737-700 51-40-02 AND 51-10-02; DWG#172A6122 REV.B PLATE (RETAINER) P/N 172A6125-16 IAW DWG#172A6122 SHEET 1 REV.B
